# SDR FDEA2020070811419

- Difficulty date: July 1, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 9,259 hours, 3,752 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW #8 SLAT TE GOUGED TWO PLACES REPAIRED #8 SLAT TRAILING EDGE WEDGE AT TWO EACH LOCATIONS BY BONDING REPAIR IAW   B767 SRM 57-43-02-0I, 57-43-02-2R REPAIR 1 AND 51-70-10 REPAIR GENERAL REFINISHED   REPAIR IAW B767AMM 51-21-04 AND 51-24-21. SEALED DOUBLERS IAW B767 SRM 51-20-05.   PAINTED IAW B767 AMM 51-24-13 AND 51-21-01
